# SDR CA100816007

- Difficulty date: August 16, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Gulstm 690A
- Aircraft time: 9,141 hours
- Engine: Garrtt TPE33110T
- Propeller: Hartzl HCB3TN5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 31018197
- Condition: Cracked
- Location: Fuselage
- Part time: 9,238 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS BEING MODIFIED IAW CK-159-3 KIT "UPPER DECK NOSE GEAR RETRACTION SUPPORT STRUCTURE MODIFICATION".  MULTIPLE CRACK INDICATIONS WERE NOTED EXTENDING FROM EXISTING FASTENER HOLES AND PANEL CUTOUT RADIUS LOCATIONS IN THE 310181-97 AVIONICS DECK PANEL UNDER THE FWD NOSE GEAR RETRACT SUPPORT AREA CHANNEL.
